# SDR DALA1131819224

- Difficulty date: February 26, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 29,403 hours, 20,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 L20R CRACKED AT STA 1051.  REPAIR PER SRM 53-10-01 AND BOEING DRAWING SG09530021.
